# SDR SWIA200311896

- Difficulty date: April 21, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 39,320 hours, 48,167 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 12043270501
- Part serial: 120127
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,011 hours, 2,529 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RIGHT MAIN ''A'' GREEN LIGHT ILLUMINATED.  GEAR WOULD NOT EXTEND - ALL THREE GEAR RED LIGHTS ILLUMINATED EXCEPT RIGHT ''A'' RED WITH HANDLE DOWN.  AFTER 5 MINUTES THE PROBLEM FIXED ITSELF AND THE GEAR LOWERED NORMALLY.  REPLACED LANDING GEAR RELAY BOX IAW 32-31-02.  OPS CHECK GOOD.
